Non stop eyelid twitching
Apr 2, 2010
You have helped me several times in the past and I am hoping you can do so again. Two months ago my left eyelid starting twitching and has continued every day since. I am on a regimen of lexiva/norvir/truvada for several years with great results. I also take acyclovir (10yrs), lexapro (3 years), trilipix (3 months) and lovaza (3 months). I have cut way back on caffeine and aspartame with no change in twitching. Any thoughts?
Response from Dr. Henry
Most cases of blepharspasm are benign. Eye lid twitching if fairly common on the genera lpopulation. Besides idiopathic (no cause found) cases, other causes include dry eyes, Tourette's syndrome, stress, tiredness, eye strain, caffeine, alcohol, and allergies. Your HIV meds have not been linked to an increases risk for blepharspasm. In many cases I recommend a full evaluation by an ophthalmologist to sort out contributing causes. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Parts Of The Body Are Affected By Chlamydia?
- What Not To Eat When You Have Shingles?
- What Does It Mean If My Pap Smear Is Normal But I Am Hpv Positive?
- What Causes Shingles To Flare Up?
- What Are The Consequences Of Untreated Shingles?
- Is There A Natural Way To Cure Hpv Genital Wart?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.